MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ASPHERE M SPEC 12/14 40 -2; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS, INC. 1818910 ASPHERE M SPEC 12/14 40 -2; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Catalog Number 136504100
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Tissue Damage (2104); Test Result (2695); No Code Available (3191)
Date of Event 04/07/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf and sticker sheets received.Ppf alleges metallosis, metal wear and elevated metal ions.Doi: (b)(6) 2010; dor: (b)(6) 2015; right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ASPHERE M SPEC 12/14 40 -2
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8562548
Report Number1818910-2019-91929
Device Sequence Number2192057
Product Code JDI
UDI-Device Identifier10603295032953
UDI-Public10603295032953
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K082585
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2014
Device Catalogue Number136504100
Device Lot Number2909956
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/09/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date04/29/2019
Supplement Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR